Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 142, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 3, 2015, 4:58 PM MDT for Albany County, Laramie County, Wyoming. It was in force for 62 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2015, 4:58 PM MDT (22:58 UTC)
- Expired
- Jul 3, 2015, 6:00 PM MDT
- In force
- 62 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Albany County, WY, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 45 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 5:36 PM MDT | HAIL 2.75 | 26 W Cheyenne, WY | WINDSHIELD OF AUTOMOBILE SEVERELY DAMAGED. |
| Jul 3, 5:52 PM MDT | HAIL 1 | 18 Wnw Cheyenne, WY | HAIL COVERING THE GROUND. |
| Jul 3, 6:04 PM MDT | HAIL 1 | 17 W Cheyenne, WY | |
| Jul 3, 6:08 PM MDT | HAIL 1.75 | 17 W Cheyenne, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.0 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 82 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
216
WUUS55 KCYS 032258
SVRCYS
WYC001-021-040000-
/O.NEW.KCYS.SV.W.0142.150703T2258Z-150704T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
458 PM MDT FRI JUL 3 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN LARAMIE COUNTY IN SOUTHEASTERN WYOMING...
SOUTHEASTERN ALBANY COUNTY IN SOUTHEASTERN WYOMING...
* UNTIL 600 PM MDT
* AT 458 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HORSE
CREEK...OR 17 MILES NORTHEAST OF LARAMIE...MOVING SOUTH AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HORSE CREEK...GRANITE SPRINGS CAMPGROUND...NORTH CROW CAMPGROUND...
VEDAUWOO CAMPGROUND...CRYSTAL LAKE RESERVOIR...FEDERAL...TIE
SIDING...TIE CITY CAMPGROUND...GRANITE SPRINGS RESERVOIR...YELLOW
PINE CAMPGROUND...CRYSTAL LAKE CAMPGROUND...VEDAUWOO...BUFORD AND
THE BUTTES.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 319 AND
354.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4154 10538 4154 10508 4106 10492 4107 10561
TIME...MOT...LOC 2258Z 359DEG 19KT 4145 10531
HAIL...1.00IN
WIND...60MPH
$$
RUBIN4 follow-up statements
736
WWUS55 KCYS 032318
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
518 PM MDT FRI JUL 3 2015
WYC001-021-040000-
/O.CON.KCYS.SV.W.0142.000000T0000Z-150704T0000Z/
LARAMIE WY-ALBANY WY-
518 PM MDT FRI JUL 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHWESTERN LARAMIE AND SOUTHEASTERN ALBANY COUNTIES...
AT 517 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTH CROW
CAMPGROUND...OR 14 MILES EAST OF LARAMIE...MOVING SOUTH AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HORSE CREEK...GRANITE SPRINGS CAMPGROUND...NORTH CROW CAMPGROUND...
VEDAUWOO CAMPGROUND...CRYSTAL LAKE RESERVOIR...FEDERAL...TIE
SIDING...TIE CITY CAMPGROUND...GRANITE SPRINGS RESERVOIR...YELLOW
PINE CAMPGROUND...CRYSTAL LAKE CAMPGROUND...VEDAUWOO...BUFORD AND THE
BUTTES.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 319 AND
354.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4137 10546 4147 10506 4106 10492 4107 10561
TIME...MOT...LOC 2317Z 359DEG 20KT 4131 10530
HAIL...1.00IN
WIND...60MPH
$$
RUBIN308
WWUS55 KCYS 032327
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
527 PM MDT FRI JUL 3 2015
WYC001-021-040000-
/O.CON.KCYS.SV.W.0142.000000T0000Z-150704T0000Z/
LARAMIE WY-ALBANY WY-
527 PM MDT FRI JUL 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHWESTERN LARAMIE AND SOUTHEASTERN ALBANY COUNTIES...
AT 527 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTH CROW
CAMPGROUND...OR 15 MILES EAST OF LARAMIE...MOVING SOUTH AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GRANITE SPRINGS CAMPGROUND...NORTH CROW CAMPGROUND...CRYSTAL LAKE
CAMPGROUND...VEDAUWOO CAMPGROUND...CRYSTAL LAKE RESERVOIR...
FEDERAL...TIE SIDING...VEDAUWOO...BUFORD...TIE CITY CAMPGROUND...
GRANITE SPRINGS RESERVOIR...YELLOW PINE CAMPGROUND AND THE BUTTES.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 319 AND
354.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4130 10549 4145 10505 4106 10492 4107 10561
TIME...MOT...LOC 2327Z 359DEG 19KT 4126 10530
HAIL...1.75IN
WIND...60MPH
$$
RUBIN332
WWUS55 KCYS 032335
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
535 PM MDT FRI JUL 3 2015
WYC001-021-040000-
/O.CON.KCYS.SV.W.0142.000000T0000Z-150704T0000Z/
LARAMIE WY-ALBANY WY-
535 PM MDT FRI JUL 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHWESTERN LARAMIE AND SOUTHEASTERN ALBANY COUNTIES...
AT 534 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GRANITE
SPRINGS CAMPGROUND...OR 17 MILES SOUTHEAST OF LARAMIE...MOVING SOUTH
AT 30 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GRANITE SPRINGS CAMPGROUND...NORTH CROW CAMPGROUND...CRYSTAL LAKE
CAMPGROUND...VEDAUWOO CAMPGROUND...CRYSTAL LAKE RESERVOIR...
FEDERAL...TIE SIDING...VEDAUWOO...BUFORD AND GRANITE SPRINGS
RESERVOIR.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 327 AND
354.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4127 10538 4138 10503 4106 10492 4107 10553
TIME...MOT...LOC 2334Z 353DEG 27KT 4119 10529
HAIL...2.00IN
WIND...60MPH
$$
RUBIN100
WWUS55 KCYS 032353
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
553 PM MDT FRI JUL 3 2015
WYC001-021-040000-
/O.CON.KCYS.SV.W.0142.000000T0000Z-150704T0000Z/
LARAMIE WY-ALBANY WY-
553 PM MDT FRI JUL 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHWESTERN LARAMIE AND SOUTHEASTERN ALBANY COUNTIES...
AT 552 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CRYSTAL LAKE
RESERVOIR...OR 20 MILES WEST OF CHEYENNE...MOVING SOUTH AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. AT 552 PM...QUARTER SIZE HAIL WAS REPORTED
AT A LOCATION 18 MILES WEST NORTHWEST OF CHEYENNE.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GRANITE SPRINGS CAMPGROUND...CRYSTAL LAKE CAMPGROUND...VEDAUWOO
CAMPGROUND...CRYSTAL LAKE RESERVOIR...TIE SIDING...VEDAUWOO...BUFORD
AND GRANITE SPRINGS RESERVOIR.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 330 AND
354.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4119 10536 4129 10500 4106 10492 4107 10553
TIME...MOT...LOC 2352Z 347DEG 20KT 4116 10519
HAIL...1.00IN
WIND...60MPH
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:54 PM MDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jul 3, 2:54 PM MDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 254 PM MDT FRI JUL 3 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 254 PM MDT FRI JUL 3 2015 A BIT OF CONVECTION FIRING OVER THE NORTH LARAMIE RANGE OTHERWISE RATHER QUIET OVER THE CWA THIS AFTERNOON. LIKE IN RECENT DAYS EXPECT TO SEE SOME INCREASE IN CONVECTION MAINLY AROUND THE MTNS THE REST OF THE AFTERNOON BEFORE DECREASING THIS EVENING. WARMER TEMPS EXPECTED ACROSS THE CWA SATURDAY AS 700MB TEMPS NUDGE UP ABOUT 2-5 DEGREES WITH MANY AREAS ON THE PLAINS REACHING WELL INTO THE 90S. WARMING WILL BE AIDED BY A SFC TROF THAT SHOULD EDGE EAST INTO THE PANHANDLE SAT AFTERNOON. A FEW STORMS COULD FIRE OVER THE HIGHER TERRAIN SAT AFTERNOON AS WELL AS ALONG THIS SFC TROF BUT WARMING MID LEVEL TEMPS SHOULD KEEP ACTIVITY RATHER ISOLATED. ACTIVITY SHOULD WANE SAT NIGHT WITH CLEARING SKIES. MORE WIDESPREAD CONVECTION EXPECTED SUNDAY AS A SFC COOL FRONT DROPS SOUTH ACROSS THE CWA THROUGH SUNDAY AFTERNOON WITH UPSLOPE FLOW BEHIND THE FRONT HELPING TO INCREASE THE CONVECTIVE ACTIVITY SUNDAY AFTERNOON AND SUNDAY NIGHT. A FEW STRONG STORMS POSSIBLE BUT BETTER FORCING LOOKS TO PASS NORTHEAST OF THE CWA...ASSOCIATED WITH A SHORTWAVE MOVING THROUGH THE NORTHERN HIGH PLAINS. .LONG TERM...(MONDAY THROUGH FRIDAY) ISSUED AT 254 PM MDT FRI JUL 3 2015 ACTIVE WEATHER CONTINUES IN THE LONG TERM AS A COUPLE NORTHERN FRONTAL SYSTEMS INTERACT WITH SURGING MONSOONAL MOISTURE FROM THE SOUTH. STARTING OFF MONDAY...FRONTAL SYSTEM FROM SUNDAY WELL SOUTH OF THE CWFA IN CENTRAL TO SOUTHERN COLORADO MONDAY AFTERNOON. STILL SEEING SOME CONVECTION OVER OUR WESTERN MOUNTAINS FROM THE BACK SIDE OF THE FRONT HANGING UP NEAR CARBON COUNTY. NORTHEAST UPSLOPE FLOW SHOULD BE IN PLACE MONDAY WITH PRETTY HIGH LOW LEVEL MOISTURE AT 850MBS. WOULD EXPECT WIDESPREAD STRATUS EAST OF THE LARAMIE RANGE DURING THE DAY MONDAY. CONTINUED UNDERCUTTING HIGHS FOR MONDAY...PROBABLY STILL TOO HIGH IF THE STRATUS DOES PERSIST. ANOTHER SHORTWAVE ON TRACK FOR TUESDAY AFTERNOON/EVENING. BOTH THE GFS AND ECMWF BRING THE SHORTWAVE THROUGH TUESDAY EVENING FOR FAIRLY WIDESPREAD PRECIP ACROSS SOUTHEAST WYOMING AS IT INTERACTS WITH THE SOUTHEAST LOW LEVEL FLOW EAST OF THE LARAMIE RANGE. HEAVY RAINS ARE POSSIBLE DURING THIS TIME. STEERING WINDS ARE WEAK AND PWATS CLIMB TO CLOSE TO 1.5 INCHES. ANOTHER SYSTEM THURSDAY NIGHT INTO FRIDAY FOR MORE UNSETTLED WEATHER. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1117 AM MDT FRI JUL 3 2015 VFR CONDITIONS PREDOMINANTLY. USED LATEST HRRR FORECAST FOR TIMING ON CONVECTION AT KCYS AND KLAR THIS AFTERNOON. HRRR SUGGESTING THE POSSIBILITY OF LATE NIGHT CONVECTION ONCE AGAIN THAT COULD IMPACT KBFF AND KSNY OVERNIGHT. FOR NOW...WENT WITH VCTS WORDING IN THEIR TAFS. WILL TRY TO NARROW DOWN TIMING AS THE EVENT GETS CLOSER. && .FIRE WEATHER... ISSUED AT 254 PM MDT FRI JUL 3 2015 FIRE WEATHER CONCERNS WILL CONTINUE TO BE LOW INTO EARLY NEXT WEEK WITH A RATHER MOIST PATTERN EXPECTED. A COOL FRONT WILL PASS ACROSS SUNDAY BRINGING MORE WIDESPREAD SHOWERS AND THUNDERSTORMS. MILD TEMPERATURES WILL BE OVER THE AREA MONDAY THEN WARMER AGAIN BY MIDWEEK WITH DAILY CHANCES FOR SHOWERS AND STORMS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RE LONG TERM...GCC AVIATION...GCC FIRE WEATHER...RE
Hazardous weather outlook, Jul 3, 11:32 AM MDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1132 AM MDT FRI JUL 3 2015 NEZ002-003-019>021-054-055-095-096-WYZ101>108-110-114>119-041145- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-NORTH SNOWY RANGE FOOTHILLS- SNOWY RANGE-LARAMIE VALLEY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 1132 AM MDT FRI JUL 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN NEBRASKA AND PORTIONS OF SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE INTO THIS EVENING. A FEW OF THESE THUNDERSTORMS MAY CONTAIN GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AN ISOLATED THUNDERSTORM IS POSSIBLE ON SATURDAY...BUT THUNDERSTORM COVERAGE IS EXPECTED TO INCREASE ON SUNDAY AND EARLY NEXT WEEK AS A COLD FRONT MOVES SOUTHWARD ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. WYZ109-111>113-041145- CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN- 1132 AM MDT FRI JUL 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING...MAINLY THE LOWER ELEVATIONS OF CARBON COUNTY. .DAY ONE...TODAY AND TONIGHT A STRAY THUNDERSTORM OR TWO IS POSSIBLE THIS AFTERNOON. OTHERWISE...NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AN ISOLATED THUNDERSTORM IS POSSIBLE ON SATURDAY...BUT THUNDERSTORM COVERAGE IS EXPECTED TO INCREASE ON SUNDAY AND EARLY NEXT WEEK AS A COLD FRONT MOVES SOUTHWARD ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
In the hours before
Special weather statement, Jul 3, 2:45 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 245 PM MDT FRI JUL 3 2015 WYZ103-106-032130- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- NORTH LARAMIE RANGE WY- 245 PM MDT FRI JUL 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALBANY AND WEST CENTRAL PLATTE COUNTIES UNTIL 330 PM MDT... AT 245 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GARRETT...OR 28 MILES WEST OF WHEATLAND...MOVING SOUTHEAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN ALBANY AND WEST CENTRAL PLATTE COUNTIES. LAT...LON 4218 10558 4221 10548 4197 10509 4187 10551 TIME...MOT...LOC 2045Z 330DEG 21KT 4214 10550 RUBIN
Special weather statement, Jul 3, 3:48 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
348 PM MDT FRI JUL 3 2015
WYZ104-032230-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-
348 PM MDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CARBON COUNTY UNTIL
430 PM MDT...
AT 348 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
INDEPENDENCE ROCK...OR 38 MILES EAST OF JEFFREY CITY...MOVING
SOUTHEAST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
CARBON COUNTY.
LAT...LON 4243 10722 4244 10720 4243 10719 4243 10672
4242 10667 4220 10706
TIME...MOT...LOC 2148Z 314DEG 14KT 4242 10709
RUBINLocal storm report, Jul 3, 3:50 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
350 PM MDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM HAIL 25 SW WHEATLAND 41.79N 105.30W
07/03/2015 E0.88 INCH ALBANY WY TRAINED SPOTTER
GROUND WHITE WITH HAIL. RAINING HEAVY.
&&
GCLAYCOMSpecial weather statement, Jul 3, 4:17 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 417 PM MDT FRI JUL 3 2015 WYZ103-105-106-032300- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY- 417 PM MDT FRI JUL 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CONVERSE AND NORTHEASTERN ALBANY COUNTIES UNTIL 500 PM MDT... AT 417 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WINDY PEAK...OR 37 MILES WEST OF WHEATLAND...MOVING SOUTHEAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... GARRETT AROUND 450 PM MDT. LAT...LON 4227 10579 4234 10559 4206 10529 4192 10571 TIME...MOT...LOC 2217Z 336DEG 14KT 4224 10565 RUBIN
Special weather statement, Jul 3, 4:45 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 445 PM MDT FRI JUL 3 2015 WYZ103-106-115-116-032330- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- SOUTH LARAMIE RANGE WY-NORTH LARAMIE RANGE WY-LARAMIE VALLEY WY- 445 PM MDT FRI JUL 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ALBANY COUNTY UNTIL 530 PM MDT... AT 445 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WHEATLAND RESERVOIR 3...OR 34 MILES WEST OF WHEATLAND...MOVING SOUTHEAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL ALBANY COUNTY. LAT...LON 4192 10568 4178 10528 4163 10562 TIME...MOT...LOC 2245Z 329DEG 18KT 4191 10561 RUBIN
Special weather statement, Jul 3, 4:47 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 447 PM MDT FRI JUL 3 2015 WYZ103-106-115-116-032330- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- SOUTH LARAMIE RANGE WY-NORTH LARAMIE RANGE WY-LARAMIE VALLEY WY- 447 PM MDT FRI JUL 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ALBANY COUNTY UNTIL 530 PM MDT... AT 447 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WHEATLAND RESERVOIR 3...OR 35 MILES WEST OF WHEATLAND...MOVING SOUTHEAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL ALBANY COUNTY. LAT...LON 4193 10569 4198 10558 4178 10528 4163 10563 TIME...MOT...LOC 2247Z 329DEG 18KT 4190 10561 RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 6:27 PM MDT | Special Weather Statement | CYS | Albany | 48 min |
| Jul 3, 3:09 AM MDT | Special Weather Statement | CYS | Goshen, Platte | 66 min |
| Jul 3, 2:45 PM MDT | Special Weather Statement | CYS | Platte | 45 min |
| Jul 3, 3:12 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Platte | 63 min |
| Jul 3, 3:48 PM MDT | Special Weather Statement | CYS | 42 min | |
| Jul 3, 3:59 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie, Platte | 61 min |
| Jul 3, 4:17 PM MDT | Special Weather Statement | CYS | Platte | 43 min |
| Jul 3, 4:45 PM MDT | Special Weather Statement | CYS | Albany | 45 min |
| Jul 3, 4:47 PM MDT | Special Weather Statement | CYS | Albany | 43 min |
| Jul 3, 5:20 PM MDT | Special Weather Statement | CYS | Albany | 40 min |
| Jul 3, 5:59 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 46 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.